# SDR MWEA98132

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Corroded
- Location: Bs 229-355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 RT WAS FOUND TO HAVE NUMEROUS AREA OF CORROSION FROM FS 229 TO FS 355.  REMOVED DAMAGED SEC OF LONGERON 29 RT FROM FS 229 TO FS 355, OBTAINED NEW LONGERON 29 RT, INSTALLED NEW LONGERON 29 RT FROM FS 229 TO 355.
